# SDR VQ82007F00000

- Difficulty date: November 13, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N136WE
- Make and model: Lear 35A
- Aircraft serial: 201
- Engine: Garrtt TFE73122B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 200 FT ON NOV 13, 2007, AC DEPARTED, DURING FLIGHT, A FIRE WARNING INDICATION LIGHT FROM THE NR 2 ENGINE CAME ON.  THE AC RETURNED TO DEPARTURE AND IS CURRENTLY IN MAINTENANCE.  MAINTENANCE PERSONNEL INFORMS THAT THERE IS NO INDICATION THAT A FIRE OCCURRED AND A FAULTY FIRE DETECTION LOOP IS SUSPECTED.  (K)
